Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 347, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 19, 2011, 9:15 AM EDT for 5 counties in Kentucky. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2011, 9:15 AM EDT (13:15 UTC)
- Expired
- Jun 19, 2011, 9:45 AM EDT
- In force
- 30 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
Counties Anderson County, KY, Fayette County, KY, Jessamine County, KY, Mercer County, KY, Woodford County, KY
The radar
The Jackson,KY radar (KJKL), 107 km from the middle of the area, began a volume at 13:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 9:35 AM EDT | TSTM WND DMG | 5 Sw Lexington, KY | THREE TREES DOWN IN STONE CREEK NEIGHBORHOOD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 1.3 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 844 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
816
WUUS53 KLMK 191315
SVRLMK
KYC005-067-113-167-239-191345-
/O.NEW.KLMK.SV.W.0347.110619T1315Z-110619T1345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
915 AM EDT SUN JUN 19 2011
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN ANDERSON COUNTY IN EAST CENTRAL KENTUCKY...
SOUTHERN FAYETTE COUNTY IN EAST CENTRAL KENTUCKY...
NORTHERN JESSAMINE COUNTY IN EAST CENTRAL KENTUCKY...
NORTHEASTERN MERCER COUNTY IN EAST CENTRAL KENTUCKY...
SOUTHERN WOODFORD COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 945 AM EDT
* AT 910 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR OREGON...MOVING EAST AT 45
MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
VETERANS PARK...
FAYETTE MALL...
U K ARBORETUM...
DUNBAR HIGH SCHOOL...
NICHOLASVILLE...
TROY AND DIXON TOWN...
JESSAMINE AND NEALTON...
CATNIP AND BRANNON...
UNION MILLS AND EAST HICKMAN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM WITH DAMAGING WINDS...AND CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD IMMEDIATELY MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3789 8435 3789 8439 3787 8439 3786 8437
3785 8438 3785 8440 3787 8442 3785 8445
3785 8489 3802 8489 3803 8433
TIME...MOT...LOC 1315Z 274DEG 38KT 3791 8476
WIND...HAIL 60MPH <.50IN
$$
AMS2 follow-up statements
498
WWUS53 KLMK 191335
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
935 AM EDT SUN JUN 19 2011
KYC005-167-239-191345-
/O.CAN.KLMK.SV.W.0347.000000T0000Z-110619T1345Z/
WOODFORD KY-ANDERSON KY-MERCER KY-
935 AM EDT SUN JUN 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MERCER...EASTERN
ANDERSON AND SOUTHERN WOODFORD COUNTIES IS CANCELLED...
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
LAT...LON 3789 8435 3789 8439 3787 8439 3786 8437
3785 8438 3785 8440 3787 8442 3785 8445
3786 8471 3794 8470 3802 8467 3803 8433
TIME...MOT...LOC 1335Z 274DEG 38KT 3789 8449
$$
KYC067-113-191345-
/O.CON.KLMK.SV.W.0347.000000T0000Z-110619T1345Z/
FAYETTE KY-JESSAMINE KY-
935 AM EDT SUN JUN 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM EDT
FOR NORTHERN JESSAMINE AND SOUTHERN FAYETTE COUNTIES...
AT 934 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR UNION MILLS...MOVING
EAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
VETERANS PARK...
FAYETTE MALL...
U K ARBORETUM...
DUNBAR HIGH SCHOOL...
NICHOLASVILLE...
SPEARS AND COLETOWN...
ATHENS AND CENTERVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM WITH DAMAGING WINDS...AND CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD IMMEDIATELY MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3789 8435 3789 8439 3787 8439 3786 8437
3785 8438 3785 8440 3787 8442 3785 8445
3786 8471 3794 8470 3802 8467 3803 8433
TIME...MOT...LOC 1335Z 274DEG 38KT 3789 8449
WIND...HAIL 60MPH <.50IN
$$
AMS060
WWUS53 KLMK 191343
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
943 AM EDT SUN JUN 19 2011
KYC067-113-191353-
/O.EXP.KLMK.SV.W.0347.000000T0000Z-110619T1345Z/
FAYETTE KY-JESSAMINE KY-
943 AM EDT SUN JUN 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN JESSAMINE AND
SOUTHERN FAYETTE COUNTIES WILL EXPIRE AT 945 AM EDT...
THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE
OF PRODUCING PERIODS OF HEAVY RAIN...40 MPH WINDS...AND DANGEROUS
LIGHTNING.
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
LAT...LON 3789 8435 3789 8439 3787 8439 3786 8437
3785 8438 3785 8440 3787 8442 3785 8445
3786 8471 3794 8470 3802 8467 3803 8433
TIME...MOT...LOC 1343Z 274DEG 38KT 3788 8438
$$
AMSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 7:02 AM EDT, 2 hours 13 minutes earlier.
Area forecast discussion, Jun 19, 7:02 AM EDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 702 AM EDT SUN JUN 19 2011 ...UPDATED AVIATION DISCUSSION... ...FORECAST UPDATE... UPDATED THE FORECAST TO INCLUDE A TORNADO WATCH. THIS WATCH COVERS A PORTION OF SOUTHERN INDIANA AND MOST OF CENTRAL KENTUCKY THROUGH 11 AM THIS MORNING. A SEVERE SQUALL LINE NOW ENTERING WESTERN KENTUCKY IS EXPECTED TO QUICKLY RACE ACROSS CENTRAL KENTUCKY SHORTLY AFTER DAWN. THIS LINE MAY PRODUCE WIDESPREAD DAMAGING WINDS AND ISOLATED TORNADOES. AHEAD OF THIS LINE...SCATTERED ELEVATED THUNDERSTORMS WILL CONTINUE ACROSS SOUTH CENTRAL KENTUCKY. .SHORT TERM (TODAY AND TONIGHT)... A WIDESPREAD MESOSCALE CONVECTIVE COMPLEX DEVELOPED OVER MISSOURI DURING THE EARLY MORNING HOURS...AS FORECAST BY VIRTUALLY ALL OF THE SHORT RANGE GUIDANCE. THESE STORMS HAVE DEVELOPED ALONG A WARM FRONT THAT AT 2 AM STRETCHED SOUTH OF KANSAS CITY TO PADUCAH. A STRONG SOUTHWEST LOW LEVEL JET IS CURRENTLY AIMED AT MISSOURI AND WILL HELP SUSTAIN THESE STORMS AS THEY MOVE EAST ACROSS ILLINOIS AND INTO SOUTHERN ILLINOIS AND WESTERN KENTUCKY AFTER 5 AM. PRECIPITABLE WATER APPROACHING 2 INCHES AND ELEVATED CAPE OVER 2500 JOULES ACROSS WESTERN KENTUCKY WILL LEAD TO WIDESPREAD STORM COVERAGE DURING THE PRE-DAWN HOURS. SOME OF THESE STORMS TO OUR WEST WILL BECOME QUITE VIGOROUS WITH LOCALIZED HEAVY RAIN. INDEED...STRONG WARM AIR ADVECTION HAS ALREADY LED TO SOME SCATTERED ELEVATED STORMS OVER SOUTHERN KENTUCKY. SHORT RANGE MESO-SCALE MODELS SUCH AS THE HRRR AND THE 00Z SPC WRF BRING WIDESPREAD CONVECTION ACROSS CENTRAL KENTUCKY AND SOUTHERN INDIANA DURING THE MID MORNING HOURS. BASED ON CURRENT RADAR ACROSS MISSOURI...EXPECT THAT THIS CONVECTIVE COMPLEX WILL MOVE ACROSS CENTRAL KENTUCKY IN THE 8 TO 11 AM TIME FRAME. HOWEVER...SCATTERED WARM ADVECTION RELATED POP UP STORMS WILL LIKELY BRING LIGHTER AMOUNTS BEFORE THIS. EARLIER YESTERDAY MORNING LOCALLY HEAVY RAIN FELL ACROSS SOUTHWESTERN INDIANA ALONG THE OHIO RIVER AND ACROSS CENTRAL KENTUCKY SOUTH OF INTERSTATE 64. DESPITE THE RELATIVELY FAST EASTWARD MOVEMENT OF THIS MORNING'S EXPECTED CONVECTION...EXPECT THAT SOME AREAS OF CENTRAL KENTUCKY MAY SEE LOCALIZED HEAVY RAIN ONCE AGAIN. WILL HAVE TO WATCH FOR THE POTENTIAL FOR SOME LOCAL RUN-OFF PROBLEMS. SIMILAR TO EARLY SATURDAY...EXPECT THUNDERSTORMS TO MOVE SOUTH SOUTHEAST OUT OF OUR REGION BY LATE MORNING OR EARLY AFTERNOON. LEFT OVER CONVECTIVE CLOUDINESS MAY ONCE AGAIN SUPPRESS TEMPERATURES AND INSTABILITY THIS AFTERNOON. WILL REDUCE POPS TO JUST CHANCE BY MID AFTERNOON. HIGHS TODAY WILL DEPEND GREATLY ON ANY CLOUD COVER OR LEFT OVER PRECIPITATION THIS AFTERNOON...BUT SHOULD GENERALLY REACH THE LOWER 80S. A DEVELOPING STORM ACROSS THE CENTRAL PLAINS WILL LEAD TO INCREASING SOUTHWEST WINDS THIS EVENING AND RISING 500MB HEIGHTS ACROSS THE TENNESSEE VALLEY. THIS WILL MOVE THE STORM TRACK A BIT NORTH. ANY CONVECTION THAT DEVELOPS THIS EVENING OR OVERNIGHT WILL BE CONSIDERABLY FARTHER NORTH...AFFECTING PERHAPS JUST SOUTHERN INDIANA AND THE BLUEGRASS REGION. WARMISH OVERNIGHT LOWS AND HIGH DEWPOINTS WILL MAKE TONIGHT QUITE MUGGY. .LONG TERM (MONDAY - SATURDAY)... APPEARS WE WILL RETURN TO HEAT AND RELATIVELY HIGH HUMIDITY FOR MON AND TUE WITH WARM FRONT WELL TO OUR NORTH. LOWER TO MID 90 TEMPS SHUD RETURN. WILL KEEP AND INCREASE A BIT LOW CHC POPS PRIMARILY FOR OUR NERN FORECAST AREA FOR MON WITH A CONVECTIVE COMPLEX POSSIBLY BRUSHING THAT AREA EARLY IN THE DAY...WITH OUTFLOW BOUNDARIES AROUND FOR NEW STORMS IN THE AFTERNOON/EARLY EVE. THIS FITS WITH OUR NEIGHBORING NRN/ERN OFFICES AND WITH SPC SLIGHT RISK. MONDAY NIGHT SHUD BE DRY WITH UPR LEVEL RIDGE MOVING ACRS THE REGION. AFTERWARD...WILL INCREASE POPS TUESDAY AND TUESDAY NIGHT FOR OUR NWRN QUADRANT WITH LOWER POPS TO THE SOUTHEAST AS MID/UPPER LEVEL LOW WOBBLES ACROSS THE UPPER MS VLY WITH IMPULSES ON THE SOUTH/SOUTHEAST SIDE OF THE LOW...GRADUALLY MAKING HEADWAY TOWARD OUR FORECAST AREA IN SOUTHWEST FLOW. THEN WED AND WED NIGHT...SHOWERS/TSTMS SHUD BECOME MORE WIDESPREAD AS STACKED LOWS REACH WISCONSIN AND GULF MOISTURE INCREASES IN STRENGTHENING S/SW FLOW. FORECAST SOUNDINGS INDICATE PRECIPITABLE WATER VALUES REACHING NEAR 2 INCHES WITH MODERATE TO STRONG INSTABILITY AND SIGNIFICANT SHEAR FOR LATE JUNE. SCT SHOWERS/STORMS WILL LIKELY LINGER INTO THU AS WELL WITH COLD FRONT STILL LAGGING UPSTREAM. WILL LEAVE THE REST OF THE FCST UNCHANGED. PREV DISC FOR THAT PERIOD FOLLOWS: THURSDAY - SATURDAY... THURSDAY...STORMS WILL STILL BE AROUND AS THE FRONTAL BOUNDARY MAKES SLOW PROGRESS EAST. BY THURS NIGHT OR EARLY FRIDAY...WE SHOULD SEE AN END TO RAINS AS THE BOUNDARY FINALLY CLEARS THE AREA. EXPECT DRY WEATHER FOR THE WEEKEND AS SFC HIGH PRESSURE AND UPPER LEVEL RIDGING WORK THEIR WAY BACK INTO THE REGION. && .AVIATION (12Z TAF ISSUANCE)... A SQUALL LINE WILL IMPACT AVIATION AT SDF AND BWG AND PROBABLY LEX THIS MORNING. AT THIS TIME THIS LINE OF STORMS WILL LIKELY BRING GUSTS IN EXCESS OF 40 MPH AND BRIEF VISIBILITIES UNDER ONE MILE TO SDF AROUND THE 12 TO 13Z PERIOD...WITH MFR CIGS AND VISIBILITIES IN SHOWERS FOR A COUPLE HOURS AFTER THE INITIAL LINE MOVE THROUGH. THE SAME IS TRUE FOR BWG...WHERE THE LINE IS ESTIMATED TO MOVE THROUGH AROUND 13Z...WITH 30 TO 40 MPH WINDS LIKELY. AT BWG...SCATTERED CONVECTION AND MVFR CEILINGS ARE LIKELY PRIOR TO THE LINE'S PASSAGE. SHOULD THIS LINE HOLD TOGETHER...THIS STRONG LINE WILL AFFECT LEX AROUND 13 TO 15Z. AGAIN...MVFR CIGS AND SEVERAL HOURS OF RAIN WILL LIKELY FOLLOW THE INITIAL LINE OF STORMS. PARTIAL CLEARING IS EXPECTED TO DEVELOP FROM WEST TO EAST EARLY THIS AFTERNOON WITH VFR FLYING CONDITIONS EXPECTED. SCATTERED STORMS MAY RE-DEVELOP LATE THIS AFTERNOON OR EVENING. HOWEVER...LOCATION AND TIMING ARE PROBLEMATIC AND WILL ACCOUNT FOR THIS POSSIBILITY BY PLACING CB IN THE TAFS. SKIES WILL TEND TO CLEAR WITH VFR CONDITIONS AFTER 00Z MONDAY. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && UPDATE.........JSD SHORT TERM.....JSD LONG TERM......DK/11 AVIATION.......JSD
Hazardous weather outlook, Jun 19, 4:20 AM EDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 420 AM EDT SUN JUN 19 2011 INZ083-084-089>091-KYZ023>030-034-038-045-046-053-054-061>065- 070>078-081-082-200830- DUBOIS IN-CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-SHELBY KY-SPENCER KY-NELSON KY-WASHINGTON KY- LARUE KY-MARION KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY- MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY- CLINTON KY- 420 AM EDT SUN JUN 19 2011 /320 AM CDT SUN JUN 19 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. A LINE OF STORMS WILL MOVE ACROSS SOUTHERN INDIANA AND CENTRAL KENTUCKY DURING THE MORNING HOURS. THESE STORMS HAVE THE POTENTIAL TO PRODUCE WIDESPREAD DAMAGING WINDS AND AN ISOLATED TORNADO. IN ADDITION...LOCALIZED HEAVY RAINFALL MAY PRODUCE RUN OFF PROBLEMS...ESPECIALLY ACROSS AREAS THAT RECEIVED HEAVY RAINS EARLIER SATURDAY MORNING. AFTER A BREAK IN PRECIPITATION LATER THIS AFTERNOON...ADDITIONAL STORMS MAY DEVELOP THIS EVENING ACROSS SOUTH CENTRAL INDIANA AND THE BLUEGRASS AREA. GUSTY WINDS AND HEAVY RAINS MAY ACCOMPANY ANY STORMS THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED THUNDERSTORMS ARE POSSIBLE MONDAY...PRIMARILY OVER SOUTHERN INDIANA AND THE BLUEGRASS REGION OF KENTUCKY. SCATTERED THUNDERSTORMS ARE EXPECTED TUESDAY THROUGH THURSDAY WITH AN UNSTABLE AIR MASS ACROSS THE REGION AND A SLOW MOVING COLD FRONT APPROACHING FROM THE MIDDLE MISSISSIPPI VALLEY. STORMS SHOULD BE MOST WIDESPREAD WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT DAMAGING WINDS...TORNADOES...OR HEAVY RAINFALL TO THE NATIONAL WEATHER SERVICE. INZ076>079-092-KYZ031>033-035>037-039>043-047>049-055>057-066-067- 200830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-CLARK IN-OLDHAM KY- TRIMBLE KY-HENRY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-ANDERSON KY- WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-MERCER KY- JESSAMINE KY-CLARK KY-BOYLE KY-GARRARD KY-MADISON KY-CASEY KY- LINCOLN KY- 420 AM EDT SUN JUN 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND THE BLUEGRASS REGION. .DAY ONE...TODAY AND TONIGHT. STORMS ARE EXPECTED TO DEVELOP BY MID DAY. SOME OF THESE STORMS MAY PRODUCE DAMAGING WINDS AND LOCALIZED HEAVY RAIN. HEAVY RAIN MAY CREATE RUNOFF PROBLEMS...ESPECIALLY ACROSS AREAS THAT RECEIVED PRIOR HEAVY RAIN SATURDAY MORNING. ADDITIONAL STORMS MAY DEVELOP THIS EVENING. GUSTY WINDS AND CLOUD TO GROUND LIGHTNING WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED THUNDERSTORMS ARE POSSIBLE MONDAY...PRIMARILY OVER SOUTHERN INDIANA AND THE BLUEGRASS REGION OF KENTUCKY. SCATTERED THUNDERSTORMS ARE EXPECTED TUESDAY THROUGH THURSDAY WITH AN UNSTABLE AIR MASS ACROSS THE REGION AND A SLOW MOVING COLD FRONT APPROACHING FROM THE MIDDLE MISSISSIPPI VALLEY. STORMS SHOULD BE MOST WIDESPREAD WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT DAMAGING WINDS OR HEAVY RAIN TO THE NATIONAL WEATHER SERVICE. JSD
In the hours before
Local storm report, Jun 19, 8:54 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
854 AM EDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 AM TSTM WND DMG ENGLISH 38.33N 86.46W
06/19/2011 CRAWFORD IN EMERGENCY MNGR
NUMEROUS TREES DOWN AROUND THE COUNTY.
&&
EVENT NUMBER LMK1100907
JSDLocal storm report, Jun 19, 8:57 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
857 AM EDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 AM TSTM WND DMG 1 S VALEENE 38.42N 86.40W
06/19/2011 ORANGE IN EMERGENCY MNGR
SEVERAL TREES DOWNED AROUND VALEENE.
&&
EVENT NUMBER LMK1100908
JSDLocal storm report, Jun 19, 9:02 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
902 AM EDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 AM TSTM WND DMG 5 E BLOCHER 38.72N 85.56W
06/19/2011 JEFFERSON IN EMERGENCY MNGR
TWO TREES DOWN ALONG STATE HIGHWAY 56 JUST EAST OF THE
SCOTT COUNTY LINE.
&&
EVENT NUMBER LMK1100909
JSDLocal storm report, Jun 19, 9:09 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
909 AM EDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 AM TSTM WND DMG 4 N GLASGOW 37.06N 85.92W
06/19/2011 BARREN KY EMERGENCY MNGR
TWO TREES DOWNED BY THUNDERSTORM WINDS ALONG OLD
MUMFORDVILLE ROAD NORTH OF GLASGOW.
&&
EVENT NUMBER LMK1100910
JSDSpecial weather statement, Jun 19, 9:13 AM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
913 AM EDT SUN JUN 19 2011
KYZ065-066-076>078-081-082-191400-
ADAIR-CASEY-CLINTON-CUMBERLAND-METCALFE-RUSSELL-TAYLOR-
813 AM CDT SUN JUN 19 2011
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...SMALL
HAIL...AND STRONG WINDS...
AT 910 AM EDT/810 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
CAMPBELLSVILLE TO COLUMBIA TO 8 MILES NORTHEAST OF TOMPKINSVILLE...
AND MOVING EAST AT 45 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAINFALL...SMALL PEA OR
DIME SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH ARE
EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
JAMESTOWN...
COLUMBIA...
BURKESVILLE...
ALBANY...
STALCUP AND PURDY...
WEBBS CROSS ROADS AND PEYTONSBURG...
JERICHO AND HORNTOWN...
PRICETOWN AND INDIAN HILLS...
THESE STORMS WILL AFFECT THE CUMBERLAND (NUNN) PARKWAY BETWEEN MILE
MARKERS 49 AND 62.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE AWARE THAT A GUST FRONT PRECEDING THESE STORMS WILL GENERATE
STRONG AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY RAIN.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3669 8550 3673 8548 3675 8551 3703 8552
3714 8545 3719 8536 3722 8541 3729 8538
3729 8472 3724 8473 3711 8492 3706 8492
3699 8485 3686 8507 3677 8501 3670 8502
3662 8500 3661 8543
TIME...MOT...LOC 1313Z 280DEG 40KT 3731 8523 3704 8527
3678 8556
ALLocal storm report, Jun 19, 9:14 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
914 AM EDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 AM TSTM WND DMG SPRINGFIELD 37.69N 85.22W
06/19/2011 WASHINGTON KY EMERGENCY MNGR
TREES WERE DOWNED ALONG DEPOT STREET AND 150 VALLEY
HILL ROAD IN SPRINGFIELD
&&
EVENT NUMBER LMK1100911
JSDThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 6:43 AM EDT | Severe Thunderstorm Warning | LMK | Hancock | 47 min |
| Jun 19, 6:58 AM EDT | Severe Thunderstorm Warning | LMK | Ohio | 47 min |
| Jun 19, 7:10 AM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 46 min |
| Jun 19, 7:11 AM EDT | Tornado Warning | LMK | Meade | 34 min |
| Jun 19, 7:17 AM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson | 43 min |
| Jun 19, 7:26 AM EDT | Special Weather Statement | LMK | Butler | 49 min |
| Jun 19, 7:41 AM EDT | Severe Thunderstorm Warning | LMK | Meade | 34 min |
| Jun 19, 7:42 AM EDT | Tornado Warning | LMK | Breckinridge | 17 min |
| Jun 19, 7:42 AM EDT | Tornado Warning | LMK | Meade | 20 min |
| Jun 19, 7:47 AM EDT | Severe Thunderstorm Warning | LMK | Grayson, Hardin, Meade | 28 min |
| Jun 19, 8:00 AM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson | 15 min |
| Jun 19, 8:03 AM EDT | Special Weather Statement | LMK | Edmonson, Warren | 27 min |
| Jun 19, 8:09 AM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Hart, Larue, Nelson | 36 min |
| Jun 19, 8:12 AM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson | 33 min |
| Jun 19, 8:16 AM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Henry, Jefferson, Nelson, Oldham, Shelby and 1 more | 29 min |
| Jun 19, 8:26 AM EDT | Special Weather Statement | LMK | Trimble | 34 min |
| Jun 19, 8:28 AM EDT | Special Weather Statement | LMK | Allen, Barren | 32 min |
| Jun 19, 8:31 AM EDT | Severe Thunderstorm Warning | LMK | Marion, Nelson, Washington | 14 min |
| Jun 19, 8:32 AM EDT | Severe Thunderstorm Warning | LMK | Trimble | 28 min |
| Jun 19, 8:42 AM EDT | Severe Thunderstorm Warning | LMK | Green, Marion, Nelson, Taylor, Washington | 33 min |
| Jun 19, 8:44 AM EDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Henry, Jessamine, Mercer, Nelson and 6 more | 31 min |
| Jun 19, 8:50 AM EDT | Tornado Warning | LMK | Washington | 25 min |
| Jun 19, 8:54 AM EDT | Severe Thunderstorm Warning | LMK | Barren, Cumberland, Metcalfe, Monroe | 36 min |
| Jun 19, 9:00 AM EDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Garrard, Jessamine, Lincoln, Madison and 1 more | 30 min |
| Jun 19, 9:10 AM EDT | Severe Thunderstorm Warning | LMK | Monroe | 35 min |
| Jun 19, 9:10 AM EDT | Severe Thunderstorm Warning | LMK | Casey, Lincoln, Marion, Taylor | 35 min |
| Jun 19, 9:13 AM EDT | Special Weather Statement | LMK | Adair, Clinton, Cumberland, Russell | 47 min |
| Jun 19, 9:42 AM EDT | Special Weather Statement | LMK | Bourbon, Fayette | 33 min |
| Jun 19, 6:07 PM EDT | Special Weather Statement | LMK | Simpson | 23 min |
| Jun 19, 6:37 PM EDT | Special Weather Statement | LMK | Allen | 38 min |
| Jun 19, 6:56 PM EDT | Special Weather Statement | LMK | Simpson | 34 min |
| Jun 19, 7:02 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Monroe | 28 min |
| Jun 19, 7:31 PM EDT | Special Weather Statement | LMK | Monroe | 29 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.